# SDR SWIA200312689

- Difficulty date: December 11, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 20,578 hours, 19,251 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Part serial: 0515
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 1,049 hours, 800 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED MESSAGE ON TAXI OUT.  REMOVED AND REPLACED PDU IAW MM CH 27-52-01.  OPS CHECK GOOD.
